Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Bundles and pencils of nets on a surface


Author: Ernest P. Lane
Journal: Trans. Amer. Math. Soc. 28 (1926), 149-167
MSC: Primary 53A60; Secondary 53A05
MathSciNet review: 1501337
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A60, 53A05

Retrieve articles in all journals with MSC: 53A60, 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501337-4
Article copyright: © Copyright 1926 American Mathematical Society